Alert archive / Mississippi / Special Weather Statements in 2020
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Mar 24, 2020, 11:30 PM CDT for Washington County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2020, 11:30 PM CDT (04:30 UTC)
- Expired
- Mar 25, 2020, 12:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
County Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 153 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
010
WWUS84 KJAN 250430
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
1130 PM CDT Tue Mar 24 2020
MSZ019-034-035-250515-
Washington MS-Humphreys MS-Sunflower MS-
1130 PM CDT Tue Mar 24 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUNFLOWER...CENTRAL
WASHINGTON AND NORTHWESTERN HUMPHREYS COUNTIES UNTIL 1215 AM CDT...
At 1130 PM CDT, Meteorologists were tracking a strong thunderstorm
over Greenville, moving southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Leland and Wayside around 1140 PM CDT.
Tribbett around 1150 PM CDT.
Estill around 1200 AM CDT.
Hollandale and Darlove around 1205 AM CDT.
Other locations impacted by this storm include Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3329 9055 3309 9084 3310 9089 3336 9112
3339 9110 3340 9111 3338 9114 3339 9115
3343 9110 3340 9110 3343 9106 3345 9106
3346 9107 3353 9098 3353 9093
TIME...MOT...LOC 0430Z 316DEG 27KT 3340 9102
$$
GRGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 24, 9:55 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 24, 9:55 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Jackson MS 955 PM CDT Tue Mar 24 2020 .UPDATE... Updated for evening discussion. && .DISCUSSION... The severe threat earlier today stayed well north of the ArkLaMiss region, but in the past couple of hours, a few supercells showing the potential for marginally severe hail and strong wind gusts have developed along the cold front dropping into northwest portion of the area. Any additional severe threat with these storms as they continue to move E-SE with the front across north central MS should remain marginal for the remainder of the evening. Otherwise, expect increasing rain chances farther south in associating with the front, but rainfall should be light and the threat for any additional storms will diminish overnight. /EC/ Prior discussion below: Tonight through Wednesday: As the shortwave trough digs northeast through the evening & overnight hours, this will help drive the cold front into the Delta by late evening - before midnight & stall out around daybreak in the Interstate 20 corridor. Some residual severe threat is possible after 10PM, which is currently what we are advertising in the ongoing graphic. However, it is limited to any lingering convection in the northeast or any storms in quasi- northeasterly flow. Due to that, will have to watch any storms that can develop along the cold front & progress southeast. Even being somewhat less, the CIPS analogs still hold on to some large hail potential from the evening-overnight hours with the March 18, 2013 severe hail event showing up. Expect rain chances to dwindle by late tonight as forcing becomes limited. Some patchy fog possible close to daybreak for areas along & south of the front, mainly along & south of Interstate 20. Expect continued warm but much drier afternoon Wednesday PWs fall less than three quarters of an inch & broads-scale subsidence builds in. With a deepening mid-level ridge over the western Gulf of Mexico & Bay of Campeche, expect another warm afternoon. With continued warm thermal profiles in the wake of the front, highs will remain above normal, with some 10-15+ degrees, into the low- mid 70s north of Interstate 20 to mid 80s to the south. Any lower lingering clouds should clear by around midday, leading to a nice warm & less gusty afternoon. /DC/ Thursday through Next Week: Record like temperatures and rain free weather will prevail for the first couple of days of the long-term forecast. A pretty stout upper/mid-level ridge will build into the region Thursday and Friday. Due to this, maximum temperatures for both days will be at or near 90 degrees especially locations south of I-20! Temperatures will begin to cool down Saturday as a cold front from the west begins to approach the ArkLaMiss. Unfortunately the dry weather won't stick around for long. The next chance of possible rain and increased storm chances will be this weekend. As mentioned before, a cold front will begin to approach the region Saturday meaning increased rain and possible storm chances for the upcoming weekend. Models(GFS and ECMWF) hinted at some negative showalters meaning possible indication of thunder for both these days. The prefrontal environment setup at this time already shows steep lapse rates, a fair amount of instability (CAPE values show between 500-800J/kg), and PW's are between 1.0-1.5in. Though these components are highlighted and stand out, confidence at this point in any severe potential is low. We are still days away from this next system but will continue to monitor and adjust accordingly day by day. Temperatures will return to normal values(60s-70s) starting Sunday after the cold front passes through and cooler weather looks to stick around the beginning of next week. /JNE/ && .AVIATION... 00Z TAF discussion: SHRA/TSRA activity associated with a weak cold front mainly north of the I-20 corridor should diminish and exit the area later this evening. Ceilings will lower overnight as has been the case in recent nights to IFR category, and IFR category fog could develop especially in the Pine Belt region. Stratus/fog would persist into the early morning hours before mixing out with heating later in the morning. VFR conditions are expected to develop at all sites Wednesday afternoon, and surface wind should be light. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 62 79 58 87 / 43 2 0 0 Meridian 64 79 57 87 / 38 2 0 0 Vicksburg 61 77 60 86 / 38 1 0 0 Hattiesburg 65 86 58 89 / 16 1 0 0 Natchez 65 80 60 86 / 32 3 0 0 Greenville 52 70 57 83 / 46 0 0 0 Greenwood 54 73 56 85 / 58 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Mar 24, 3:04 PM CDT, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 304 PM CDT Tue Mar 24 2020 ARZ074-075-LAZ009-MSZ034>036-040>043-049-252015- Ashley-Chicot-East Carroll-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Madison MS-Rankin- 304 PM CDT Tue Mar 24 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through late evening NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through the remainder of this afternoon The rest of this afternoon through late evening, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail at least to the size of quarters. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Through the remainder of this afternoon, weak trees and limbs may break and fall due to sustained winds of 20 to 25 mph and wind gusts around 30 to 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ018-019-025-026-252015- Bolivar-Sunflower-Leflore-Grenada- 304 PM CDT Tue Mar 24 2020 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through late evening NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through the remainder of this afternoon The rest of this afternoon through late evening, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and quarter to golf ball size hail. (https://www.weather.gov/images/jan/graphicast/1.png) Through the remainder of this afternoon, weak trees and limbs may break and fall due to sustained winds of 20 to 25 mph and wind gusts around 30 to 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ027>033-037>039-045-046-252015- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala- Winston-Noxubee-Neshoba-Kemper- 304 PM CDT Tue Mar 24 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through late evening The rest of this afternoon through late evening, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and quarter to golf ball size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ007-008-015-016-023>026-MSZ047-048-053>055-059>062-252015- Morehouse-West Carroll-Richland-Madison LA-Franklin LA-Catahoula- Tensas-Concordia-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson- Adams-Franklin MS-Lincoln- 304 PM CDT Tue Mar 24 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through the remainder of this afternoon Through the remainder of this afternoon, weak trees and limbs may break and fall due to sustained winds of 20 to 25 mph and wind gusts around 30 to 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ044-050>052-252015- Leake-Scott-Newton-Lauderdale- 304 PM CDT Tue Mar 24 2020 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through late evening The rest of this afternoon through late evening, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail at least to the size of quarters. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ056>058-063>066-072>074-252015- Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 304 PM CDT Tue Mar 24 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 24, 8:44 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
844 PM CDT Tue Mar 24 2020
MSZ018-250230-
Bolivar MS-
844 PM CDT Tue Mar 24 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BOLIVAR COUNTY UNTIL
930 PM CDT...
At 843 PM CDT, Meteorologists were tracking a strong thunderstorm
near Watson, or 8 miles west of Rosedale, moving southeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Rosedale around 855 PM CDT.
Benoit around 920 PM CDT.
Other locations impacted by this storm include Beulah and Pace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3379 9078 3354 9106 3370 9120 3371 9116
3366 9109 3368 9103 3372 9106 3371 9113
3373 9115 3377 9115 3378 9113 3377 9111
3378 9105 3376 9103 3378 9099 3379 9099
3381 9104 3385 9107 3387 9107 3391 9103
TIME...MOT...LOC 0143Z 312DEG 25KT 3386 9118
27Special weather statement, Mar 24, 9:37 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
937 PM CDT Tue Mar 24 2020
ARZ075-MSZ034-250315-
Chicot AR-Washington MS-
937 PM CDT Tue Mar 24 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHICOT AND NORTHWESTERN
WASHINGTON COUNTIES UNTIL 1015 PM CDT...
At 937 PM CDT, Meteorologists were tracking a strong thunderstorm
near Mcmillan Corner, or 7 miles southeast of Dermott, moving
southeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Mcmillan Corner around 950 PM CDT.
Lake Village around 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3353 9135 3352 9135 3353 9134 3353 9133
3352 9132 3352 9127 3337 9099 3315 9125
3339 9146 3344 9146
TIME...MOT...LOC 0237Z 313DEG 20KT 3344 9134
27Special weather statement, Mar 24, 10:29 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jackson MS
1029 PM CDT Tue Mar 24 2020
MSZ019-025-035-250415-
Humphreys MS-Leflore MS-Sunflower MS-
1029 PM CDT Tue Mar 24 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUNFLOWER...SOUTHERN
LEFLORE AND NORTHEASTERN HUMPHREYS COUNTIES UNTIL 1115 PM CDT...
At 1029 PM CDT, Meteorologists were tracking a strong thunderstorm
over Moorhead, moving southeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Swiftown around 1055 PM CDT.
Other locations impacted by this storm include Morgan City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3344 9015 3335 9025 3337 9032 3336 9032
3335 9029 3335 9028 3331 9029 3331 9031
3332 9031 3332 9032 3331 9032 3331 9033
3328 9033 3319 9043 3347 9070 3361 9055
TIME...MOT...LOC 0329Z 315DEG 23KT 3346 9053
ECSpecial weather statement, Mar 24, 10:30 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
1030 PM CDT Tue Mar 24 2020
ARZ075-MSZ034-250415-
Chicot AR-Washington MS-
1030 PM CDT Tue Mar 24 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHICOT AND CENTRAL
WASHINGTON COUNTIES UNTIL 1115 PM CDT...
At 1030 PM CDT, Meteorologists were tracking a strong thunderstorm
over Wayside, or over Avon, moving southeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Estill around 1050 PM CDT.
Hollandale around 1055 PM CDT.
Other locations impacted by this storm include Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3329 9076 3327 9076 3327 9072 3326 9073
3323 9073 3322 9071 3309 9086 3310 9091
3305 9091 3302 9095 3326 9117 3338 9102
TIME...MOT...LOC 0330Z 315DEG 23KT 3327 9104
ECSpecial weather statement, Mar 24, 11:26 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
1126 PM CDT Tue Mar 24 2020
MSZ027-036-250500-
Carroll MS-Holmes MS-
1126 PM CDT Tue Mar 24 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HOLMES AND SOUTHWESTERN
CARROLL COUNTIES UNTIL MIDNIGHT CDT...
At 1126 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southwest of Seven Pines, or 9 miles west of Black Hawk, moving
southeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Black Hawk around 1140 PM CDT.
Lexington and Emory around 1155 PM CDT.
Bowling Green around 1200 AM CDT.
Other locations impacted by this storm include Cruger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3327 8978 3303 8993 3324 9030 3335 9023
3333 9017 3339 9017
TIME...MOT...LOC 0426Z 296DEG 24KT 3329 9017
GRGSpecial weather statement, Mar 24, 11:30 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
1130 PM CDT Tue Mar 24 2020
MSZ019-034-035-250515-
Washington MS-Humphreys MS-Sunflower MS-
1130 PM CDT Tue Mar 24 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUNFLOWER...CENTRAL
WASHINGTON AND NORTHWESTERN HUMPHREYS COUNTIES UNTIL 1215 AM CDT...
At 1130 PM CDT, Meteorologists were tracking a strong thunderstorm
over Greenville, moving southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Leland and Wayside around 1140 PM CDT.
Tribbett around 1150 PM CDT.
Estill around 1200 AM CDT.
Hollandale and Darlove around 1205 AM CDT.
Other locations impacted by this storm include Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3329 9055 3309 9084 3310 9089 3336 9112
3339 9110 3340 9111 3338 9114 3339 9115
3343 9110 3340 9110 3343 9106 3345 9106
3346 9107 3353 9098 3353 9093
TIME...MOT...LOC 0430Z 316DEG 27KT 3340 9102
GRGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:44 PM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Mar 24, 9:30 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 34 min |
| Mar 24, 10:29 PM CDT | Special Weather Statement | JAN | Leflore | 46 min |
| Mar 24, 10:30 PM CDT | Special Weather Statement | JAN | Washington | 45 min |
| Mar 24, 11:26 PM CDT | Special Weather Statement | JAN | Holmes | 34 min |
| Mar 24, 9:37 PM CDT | Special Weather Statement | JAN | Chicot | 38 min |
Nearby
Special Weather Statements in Mississippi, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.